# SDR USAASB96249

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Sw
- Part number: 21SN04226A
- Condition: Failed
- Location: Lt Engine
- Part time: 13,003 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PIT - FLT 1594 - AFTER LEVEL OFF AT FL 250, CREW RECEIVED THE LEFT OIL FILTER BYPASS INDICATION.  LIGHT REMAINED ON WHEN THRUST WAS REDUCED.  CREW SHUT DOWN LEFT ENGINE.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED THE OIL FILTERS AND FOUND NO CLOGGING MATERIAL.  FOUND THE LEFT ENGINE OIL FILTER BYPASS SWITCH BAD AND REPLACED IT.  (M)
